# SDR 2018FA0000511

- Difficulty date: September 19, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N28AU
- Make and model: Piper PA-28-181
- Aircraft serial: 2843781
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Dislodged
- Location: Mth
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAG TIMING HOUSING IS PART OF THE ELECTOAIR ELECTRONIC IGNITION SYSTEM.  THE BEARINGS SEEMED TO OUT ON THE MTH.
